# SDR SWIA2014061838219

- Difficulty date: June 7, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 15,031 hours, 8,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY SIGN AT LT OVERWING EXIT MISSING COVER.  REPLACED THE COVER.
